# SDR HEEA083488

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Aircraft time: 7,839 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Ring Assembly
- Part number: 10560133
- Condition: Cracked
- Location: Bellmouth
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLMOUTH RINGS CRACKED. REPLACED ENGINE BELLMOUTH RINGS.
